A pythagoras-style diophantine equation and its Solution

Community Mathematics Centre, CoMaC (2018) A pythagoras-style diophantine equation and its Solution. At Right Angles, 7 (3). pp. 101-012. ISSN 2582-1873

Text - Published Version
Download (309kB) | Preview


In this note, we study another equation which visually resembles the Pythagorean equation and which too is required to be solved over the positive integers: where m, n, k are positive integers and a, b, c are ‘square-free’ positive integers, i.e., they are not divisible by any square number greater than 1. (So a, b, c are products of distinct prime numbers.) Any positive integer can be uniquely written in this form, i.e., as a product of a perfect square and a square-free positive integer.

Item Type: Articles in APF Magazines
Authors: Community Mathematics Centre, CoMaC
Document Language:
Uncontrolled Keywords: Pythagorean, Equation, Diophantine, Rationa
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
URI: http://publications.azimpremjiuniversity.edu.in/id/eprint/1771
Publisher URL:

Actions (login required)

View Item View Item